MathSciNet Relay Station
MathSciNet bibliographic data
MR2060411 34A37 (39A12)
Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A. On first order impulsive dynamic equations on time scales. J. Difference Equ. Appl. 10 (2004), no. 6, 541–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement